# SDR AALA201710239033

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,734 hours, 2,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8807
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 14,734 hours, 2,318 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST ACTUATOR PRESSURE LOW. SERVICED L2 DOOR ASSIST ACTUATOR BOTTLE.
